# SDR MALA060365

- Difficulty date: May 26, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 20,635 hours, 22,719 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: 73168
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED.  NO SMOKE INDICATION.  REMOVED AVIONIC RACK ACCESS DOOR 220AZ, VERIFIED NO SMOKE INDICATION.  RETURNED TO MSP.  REPLACED DETECTOR, P/N 72-111211-000, S/N OFF 73168, S/N ON A3180.
